MathSciNet Relay Station
MathSciNet bibliographic data
MR784004 (86k:42037) 42B30 (31B15 46E35 46F10)
Gatto, Angel E.; Gutiérrez, Cristian E.; Wheeden, Richard L. Fractional integrals on weighted $H\sp p$ spaces. Trans. Amer. Math. Soc. 289 (1985), no. 2, 575–589.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement